# SDR DATA200700001

- Difficulty date: April 5, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N330AC
- Make and model: Stbros SD330
- Aircraft serial: SH3007
- Aircraft time: 28,609 hours, 33,118 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Audio Panel
- Part number: 39100024
- Condition: Intermittent
- Location: Nr 1 Vhf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 2 VHF RADIO INOP.  NUMBER 1 VHF RADIO INTERMITTENT.  CLEANED F/O AUDIO SELECT PANEL CONNECTORS.
